# SDR SCNA99569

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 440 - 470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE TIE DOWN CHANNEL AT STA 440 TO 470 RBL 65 WAS FOUND CORRODED.  REMOVED AND REPLACED CORRODED SEAT TRACK REF SRM 531101 AND 513501.
